# SDR SWAA2022102563440

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,409 hours, 15,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 ESCAPE SLIDE IS HANGING UT OF HOUSING TOO MUCH / [01] SECURED L1 ESCAPE SLIDE PER AMM 25-66-01
